Home
For authors
Submission status

Current
Archive (English)
Archive
   Volumes 61-80
   Volumes 41-60
   Volumes 21-40
   Volumes 1-20
   Volumes 81-92
      Volume 92
      Volume 91
      Volume 90
      Volume 89
      Volume 88
      Volume 87
      Volume 86
      Volume 85
      Volume 84
      Volume 83
      Volume 82
      Volume 81
Search
VOLUME 92 | ISSUE 8 | PAGE 590
Penetration of hot electrons through a cold disordered wire
A. S. Ioselevich, D. I. Pikulin
Landau Institute for Theoretical Physics RAS, 117940 Moscow, Russia,
Moscow Institute of Physics and Technology, 141700 Moscow, Russia

Abstract
We study a penetration of an electron with high energy E\gg T through strongly disordered wire of length L\gg a (a being the localization length). Such an electron can loose, but not gain the energy, when hopping from one localized state to another. We have found a distribution function for the transmission coefficient {\cal T}. The typical {\cal T} remains exponentially small in L/a, but with the decrement, reduced compared to the case of direct elastic tunnelling: \overline{\ln{\cal T}}\approx 0.237\cdot 2L/a. The distribution function has a strong tail in the domain of anomalously high {\cal T}; the average \overline{{\cal T}}\propto (a/L)^{2} is controlled by rare configurations of disorder, corresponding to this tail.


Download PS file (GZipped, 234.3K)  |  Download PDF file (241.3K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.